# SDR DALA2021011100139

- Difficulty date: January 11, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 55,524 hours, 28,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Cut
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE, STARTED STEP CLIMB FROM FL370 TO FL390, 1L CABIN DOOR THEN BEGAN TO HAVE VERY LOUD NOISE COMING FROM UPPER FWD PORTION OF DOOR.  CORRECTIVE ACTION: INSPECTED L1 DOOR SEAL AND FOUND A CUT AT UPPER FWD EDGE.  REMOVED AND REPLACED L1 DOOR SEAL, IAW A319 AMM 52-11.  PRESSURIZED AC AND FOUND NO LEAKS OR NOISE FROM SEAL.
